Vol. 6, No. 4, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
$K_0$-stability over monoid algebras

Husney Parvez Sarwar

Vol. 6 (2021), No. 4, 629–649
DOI: 10.2140/akt.2021.6.629

(1)  Let R be a commutative Noetherian ring of dimension d and M a commutative partially cancellative torsion-free seminormal monoid. Then Vecr(R[M]) is injective stable at d + 1. This settles a conjecture of Gubeladze for the mentioned class of monoids.

(2)  Take the same R as in (1) with an additional assumption that R has a positive characteristic which is prime to (r 1)!. Let M be a commutative cancellative torsion-free seminormal positive monoid with a radical ideal I M. Then the map Umr(R[M]) Umr(R[M]IR[M]) is surjective for r d2 + 2. This answers a question of Wiemers in some special cases.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

algebraic $K$-theory, $K_0$-stability, projective module, projective cancellation, partially cancellative monoids, monoid algebra
Mathematical Subject Classification 2010
Primary: 19A13
Secondary: 13C10, 13D15
Received: 1 January 2020
Revised: 4 April 2021
Accepted: 22 April 2021
Published: 12 February 2022
Husney Parvez Sarwar
Department of Mathematics
Indian Institute of Technology Kharagpur